UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A fast preconditioned iterative method for two-dimensional options pricing under fractional differential models Journal article
Computers and Mathematics with Applications, 2020,Volume: 79,Issue: 2,Page: 440-456
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Finite difference method  Finite moment log stable model  Preconditioner  Rainbow options pricing  Two-dimensional fractional partial differential equation  
Circulant preconditioning technique for barrier options pricing under fractional diffusion models Journal article
International Journal of Computer Mathematics, 2015,Volume: 92,Issue: 12,Page: 2596-2614
Authors:  Wenfei Wang;  Xu Chen;  Deng Ding;  Siu-Long Lei
Favorite |  | TC[WOS]:20 TC[Scopus]:22 | Submit date:2019/05/22
Barrier Options Pricing  Circulant Preconditioner  Fractional Diffusion Equations  Krylov Subspace Methods  Lévy Process